top
This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy. X

Aspirin

Aspirin belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAID's). Aspirin is a analgesic (pain killer), anti-inflammatory and an anti-platelet (blood thinner).

Aspirin can be used for:
  • Reducing a fever.
  • Relieving minor aches and pains.
  • Reducing inflammation.
  • Thinning the blood.
You may also want to look at other pain killer medicines including Paracetamol, codeine and ibuprofen.
var value
pageid: 10785
templatename: slottemplate-cat-longh.htm
Pageslot count 18
briefcase picid: 0
Errors: none

Aspirin Tablets/Capsules

Tablet forms of medicine are quick and easy to swallow with a glass of water. By having aspirin in tablet-form, they are light to carry around, making them travel-friendly. Tablets that are enteric coated are coated with a material that permits transit through the stomach to the small intestine before the medicine is released. This is for medicines that may cause stomach irritation, or if its effectiveness will be reduced by stomach acids or enzymes. The coating may also mask the taste of bitter-tasting medicine and make it a little easier to swallow, but its primary use is for controlling where in the body it is absorbed.
  • Anadin Extra Tablets (12)

    Anadin Extra Tablets (12)

    Each tablet contains 300mg Aspirin BP, 200mg Paracetamol Ph Eur, 45mg Caffeine Ph Eur. Fast, effective relief from: Headache, period pain, joint swelling, muscular aches, rheumatic pain, neuralgia, migraine, dental pain, colds & flu, sore throat, feverishness, strains, sprains, stiffness, sciatica and lumbago.

    £2.00
    (incl VAT)
  • Anadin Extra Tablets (16)

    Anadin Extra Tablets (16)

    Each tablet contains 300mg Aspirin BP, 200mg Paracetamol Ph Eur, 45mg Caffeine Ph Eur. Fast, effective relief from: Headache, period pain, joint swelling, muscular aches, rheumatic pain, neuralgia, migraine, dental pain, colds & flu, sore throat, feverishness, strains, sprains, stiffness, sciatica and lumbago.

    £2.50
    (incl VAT)
  • Aspirin Enteric Coated Tablets APS (56)

    Aspirin Enteric Coated Tablets APS (56)

    (Gastro-resistant tablets) - Designed to prevent blood from clotting.

    £3.65
    (incl VAT)
  • Aspirin Tablets 300mg (32)

    Aspirin Tablets 300mg (32)

    Aspirin tablets are for the relief of mild to moderate pain, including: headache, migraine, neuralgia (nerve pain), toothache, sore throats and period pains. It can also be used for the symptomatic relief of colds and flu, rheumatic pain, strains and sprains, muscular aches, Fibrositis, Sciatica, Lumbago, joint swelling and stiffness.

    £1.00
    (incl VAT)
  • Teva Aspirin 75mg Enteric Coated Tablets (28)

    Teva Aspirin 75mg Enteric Coated Tablets (28)

    Can help prevent further heart attacks and strokes in patients with previous history of these conditions and they can also be used following bypass surgery.

    £1.99
    (incl VAT)

Dispersable Aspirin

As the name suggests, dispersible aspirin disperses (or breaks down) quickly in water. The benefit of dissolving aspirin in water is that it can be absorbed quicker by the stomach, therefore targeting pain sooner than a normal tablet. Also, drinking aspirin may be preferred by those who don't like taking tablets.
  • Anadin Extra Soluble Tablets 12

    Anadin Extra Soluble Tablets 12

    Anadin Extra Soluble Tablets 12 contains paracetamol and aspirin to provide relief from aches and pains.

    £3.90
    (incl VAT)
  • Beechams Powders 20

    Beechams Powders 20

    provides relief of mild to moderate pain caused by toothache and neuralgia.

    £3.89
    (incl VAT)
  • Dispersible Aspirin 75mg 28

    Dispersible Aspirin 75mg 28

    Each tablet contains Aspirin 75mg. Thins blood to prevent clotting.

    £1.29
    (incl VAT)
  • Disprin Aspirin Soluble Tablets 32

    Disprin Aspirin Soluble Tablets 32

    are easy to take dissolved in water and are designed to target pain, fever, and inflammation.

    £2.85
    (incl VAT)
  • Dispersible Aspirin Tablets 300mg 32

    Dispersible Aspirin Tablets 300mg 32

    This is a generic product, brands may vary. If you require a specific brand please contact us before placing your order.

    £0.99
    (incl VAT)
  • Disprin Aspirin Soluble Tablets 16

    Disprin Aspirin Soluble Tablets 16

    Disprin Aspirin Soluble Tables 16 are easy to take dissolved in water and are designed to target pain, fever, and inflammation.

    £1.65
    (incl VAT)
    Out of stock
  • Numark Dispersible Aspirin (100)

    Numark Dispersible Aspirin (100)

    Each tablet contains Aspirin 75mg. Thins blood to prevent clotting.

    £2.65
    (incl VAT)

Help and Information

  • FAQs


    FAQs

    Frequently asked questions about aspirin. This includes; how to take it, who can take it and whether there are there any side effects.

  • Aspirin for Blood Thinning


    Aspirin for Blood Thinning

    For those with heart problems or concerns, aspirin has been designed to prevent blood from clotting.